# SDR DALA201804302928

- Difficulty date: April 25, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 59,404 hours, 21,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/AS REPORTED AN EXIT SIGN WAS MISSING.  INSTALLED A NEW SIGN COVER,  CHECKED NORMAL. OK FOR SERVICE.
